# SDR DALA12005605530

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 76,995 hours, 31,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Seized
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5530, MAINTENANCE DISCOVERED DURING THE DOOR 1L EMERGENCY POWER ASSIST MECH CHECK THAT THE TRIGGER BEARING WAS SEIZED.  REPLACED BEARING REF AMM 52-11 RII PROCEDURES C/W.
